# SDR AWXA960291

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt
- Condition: Overtemp
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/OMA - FLT 2517 - AIR TURNBACK.  NR 2 ENGINE OVERTEMP EGT ON TAKEOFF CLIMB-OUT 930 DEGREES FOR LESS THAN 2 SECONDS. PER MM 72-00-00, PAGE 682, B ITEM AND 3A AND BY PERFORMANCE GROUND RUN SYSTEM.  CHECKS OK FOR SERVICE.  (X)
